Medical Questions > General Forum Topics > General Q and A Forum

Clear discharge from vaginal area

Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....
What is it? and is it serious? should i go to a doctor? its only happened to me twice and i stopped the pill about 3 months ago...
Did you find this post helpful?
|

replied March 1st, 2010
ewcm
hey, i am trying to get pregnant and one of the first things you find in research is that you are most fertile about halfway through your cycle when you have the type of discharge you described; they call it egg-white cervical mucus. Your body is probably shifting back into its' fertile mode.
|
Did you find this post helpful?

replied March 1st, 2010
Extremely eHealthy
Yep i agree with mrsagq..This happens to me regular it is nothing to worry about it is your bodys natural discharge..as long as it doesnt smell too bad or you get any itchiness from it you are fine...Jenny
|
Did you find this post helpful?

replied March 29th, 2010
Hi!
I'm wonder if you had this discharges while you were on the pill because my girlfriend and I have been in a relationship for almost 3 years and now I’m 22 and she is 21; last year we used to use condoms in order to have sex, we are not worried for getting any STD because know each other since a long time ago but we do not want a pregnancy now. In the beginning of this year we quit having sex for 2 months, but we thought in changing our method of avoiding a pregnancy and we decided to go for the pills, so she went to the doctor and the doctor said that she is able to handle the pills and she gave a prescription to use Microgestin Fe 1/20 which has 21 “white” pills and 7 “brown” pills.
She started to take the pills at the same time everyday even when the clock changed the next day she began to take the pills and hour before she used to. We didn’t have any sex for the first month because the pills suppose to work starting in the second month of taking them, in the first month my girlfriend said she didn’t ovulate and didn’t have a vaginal flow either she was pretty dry .
Now she is in her second month of taking the pills, so we decided to have sex last Monday which was her fifteenth day since she had had her last period, I Used condoms with spermicidal lubricant Nonoxynol 9 spermicide, but one of them break. Next day (Tuesday) she began to have a little pain in her belly, vaginal flow she is saying that it is not like the flow produced when ovulating, and is clean doesn’t stink, but beside that she is feeling sore nipples.
We are worried because these symptoms didn’t appear for the first month that she took the pills, and we both think that is possible she might be pregnant or these are just pills’ effects on her body.
I would like to know what your opinion is whether she might be pregnant or not?
Thanks for letting me write to you. I would really appreciate your help!!! We are so desperate looking for answers.
|
Did you find this post helpful?

replied March 30th, 2010
Woman often have vaginal discharge if they are tired. In our country Indonesia, we use traditional herbs to reduce the whitish discharge. You may also want to know about this, please browse product: Femine Care
|
Did you find this post helpful?
Quick Reply